Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Prescribed lanzol to recover from pre-ulcer, gastric problem. Reoccurs on stopping medication. Should I continue?

hi, I was prescribed lanzol capsules to recover from pre- ulcer stage and was asked to continue whenever I had gastric problems and acidity symptoms. The problems keeps recurring whenever I stop taking the capsule for more than a week and sometimes after a month. What should I do? Is it safe to continue Lanzol 30mg capsules? Please advise.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

I assume that the upper GI endoscopy has been performed with Helicobacter Pylori test and it was negative.
Some people can have acid reflux symptoms for the rest of the life and just need to deal with it. And the advantages from taking Lanzol permanently are more important than potential side effects. That is why you should continue Lanzol if it helps with your symptoms. You should also avoid coffee, fatty foods, fruit juices, soft drinks, chocolate. Drink more mineral water. Last meal should be 2 hours before sleeping.

Hope this will help.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor